# SDR AU000949

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Condition: Stiff
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) HORIZONTAL STABILISER PIVOT BEARINGS BINDING CAUSING FAILURE OF THE STABILISER TRIM ACTUATOR.
